# SDR SIMA20221110003

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N761RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000296
- Aircraft time: 21,508 hours, 19,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Part serial: BA07
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING W/C 33-51-01-002 FOUND FWD FLIGHT ATTENDANT FLASHLIGHT CRADLE BROKEN-C/A-RAR FWD FLIGHT ATTENDANT FLASHLIGHT ASSY IAW EMB 170 AMM 33-51-01. NO FURTHER DEFECTS NOTED.
